Number of Articles: 1016
176. Constructing vertex decomposable graphs

Volume 42, Issue 4, July and August 2016, Pages 809-817

E. Lashani; A. Soleyman Jahan


177. Boundary temperature reconstruction in an inverse heat conduction problem using boundary integral equation method

Volume 42, Issue 5, September and October 2016, Pages 1039-1057

M‎. ‎ Garshasbi; F. ‎Hassani


178. Optimality conditions for approximate solutions of vector optimization problems with variable ordering structures

Volume 42, Issue 7 (Special Issue), November and December 2016, Pages 5-23

B. ‎Soleimani; C. Tammer


179. A remark on the means of the number of divisors

Volume 42, Issue 6, November and December 2016, Pages 1315-1330

M. Hassani


180. Arens regularity of bilinear maps and Banach modules actions

Volume 43, Issue 2, March and April 2017, Pages 285-289

A. Sahleh; L. Najarpisheh


181. Solvability of an impulsive boundary value problem on the half-line via critical point theory

Volume 43, Issue 3, May and June 2017, Pages 601-615

M‎. ‎ Briki; S. Djebali; T. Moussaoui


182. Critical fixed point theorems in Banach algebras under weak topology features

Volume 43, Issue 5, September and October 2017, Pages 995-1015

A. Ben Amar; A. Tlili


183. On three-dimensional $N(k)$-paracontact metric manifolds and Ricci solitons

Volume 43, Issue 6, November and December 2017, Pages 1571-1583

U.C. De; S. Deshmukh; K. Mandal


184. Filtrations of smooth principal series and Iwasawa modules

Volume 43, Issue 4 (Special Issue), July and August 2017, Pages 3-16

W. Alsibiani; D. Ban


185. The ranks of the classes of $A_{10}$

Volume 43, Issue 7, November and December 2017, Pages 2125-2135

A.B.M‎. Basheer


186. Shen's Processes on Finslerian Connections

Volume 36, No. 2, November and December 2010, Pages 57-73

A. Tayebi; B. Najafi


187. Ring With All Finitely Generated Modules Retractable

Volume 35, No. 2, November and December 2009, Pages 37-45

A. Haghany; M. R. Vedadi; O.A.S. Karamzadeh


188. Some Results on Boundedness in Locally Convex Cones

Volume 35, No. 1, March and April 2009, Pages 49-60

A. Ranjbari; H. Saiflu


189. Expected Number of Local Maxima of Some Gaussian Random Polnomials

Volume 34, No. 1, March and April 2008, Pages 45-58

S. Rezakhah; S. Shemehsavar


190. Common Fixed Point Theorems for Four Mappings in Complete Metric Spaces

Volume 33, No. 2, November and December 2007, Pages 37-47

S. Sedghi; N. Shobe


191. On Szeged Polynomial of a Graph

Volume 33, No. 1, March and April 2007, Pages 37-46

A. R. Ashrafi; B. Manoochehrian; H. Yousefi-Azari


192. The Structure of linear Preservers of GS-Majorization

Volume 32, No. 2, November and December 2006, Pages 31-42

A. Armandnejad; A. Salemi


193. On Pre-θ-Open Sets and Two Classes of Functions

Volume 32, No. 1, March and April 2006, Pages 45-63

M. Caldas; S. Jafari; G. B. Navalagi; T. Noiri


194. Semi-θ-Open Sets and New Classes of Maps

Volume 31, No. 2, November and December 2005, Pages 37-52

M. Caldas; S. Jafari; R. K. Saraf


195. Some Results in Generalized Serstnev Spaces

Volume 31, No. 1, March and April 2005, Pages 37-47

M. Alimohammady; B. Lafuerza–Guillen; R. Saadati


196. A Necessary Condition for Weyl-Heisenberg Frames

Volume 30, No. 2, November and December 2004, Pages 67-79

A. Safapour; R. Kamyabigol


197. A Class of Two Generated Automaton Groups on a Three Letter Alphabet

Volume 30, No. 1, March and April 2004, Pages 31-51

M. J. Mamaghani


199. Complete Growth Series of Coxeter Groups with more than Three Generators

Volume 29, No. 1, March and April 2003, Pages 65-76

M. J. Mamaghani